Aa
A
A
Close
Avatar universal
zaleplon (sonata) abuse
I recently developed a habit of taking several 10 mg capsules at a time of zaleplon (sonata) to "get high." I started taking more and more of it. Often I can't remember what I did while "high" and discover the next day that I sent out emails or prepared food without a memory of it.

Last Thursday, apparently I went completely crazy with it. Over a period of about eight hours, I took many capsules and also had two alcoholic drinks. I have little memory of this time, but by counting my remaining capsules the next day, I believe I took 25 of the 10 mg capsules over a period of eight hours.

Obviously I'm going to tell my doctor to cancel the prescription. I'm going to make sure this doesn't happen again. I will tell him this Thursday, but I'm wondering if I need to go to the ER sooner than that?

Here are my symptoms. I experienced nausea and a headache the next day (Friday). It felt a lot like a hangover. Also I have been fatigued. Everything improved today (Saturday) but I still feel "off," a little fatigued and depressed.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Addiction: Substance Abuse Community Resources